Alert archive / California / Wind Advisories in 2010
Wind Advisory 29, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Oct 27, 2010, 3:56 AM PDT for Siskiyou County, California; Jackson County, Oregon. It took effect at Oct 27, 2010, 5:00 PM PDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 3:56 AM PDT (10:56 UTC)
- In effect from
- Oct 27, 2010, 5:00 PM PDT
- Expired
- Oct 28, 2010, 5:40 AM PDT
- In force
- 13 hr
- Issued by
- NWS Medford, OR
Counties Siskiyou County, CA, Jackson County, OR
The radar
The Medford radar (KMAX), 10 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1417 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
147 WWUS76 KMFR 271056 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 356 AM PDT WED OCT 27 2010 CAZ081-271900- /O.NEW.KMFR.WI.Y.0029.101028T0000Z-101028T1200Z/ /O.CON.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 356 AM PDT WED OCT 27 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: TEMPERATURES THROUGH SUNRISE WILL BE IN THE UPPER 20S. * WINDS: WINDS WILL GRADUALLY INCREASE THROUGH LATE AFTERNOON WITH GUSTS TO 45 MPH EXPECTED BY THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED EARLY THIS MORNING. TRAFFIC ON I-5 TONIGHT WILL EXPERIENCE STRONG WIND GUSTS AROUND WEED TONIGHT WHICH CAN MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS GUSTS TO 45-55 ARE EXPECTED. && $$ ORZ024-271600- /O.CON.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 356 AM PDT WED OCT 27 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: TEMPERATURES SHOULD REMAIN IN THE MID 30S WITH LOCAL FREEZING CONDITIONS THROUGH SUNRISE. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ080-082-271600- /O.CON.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD 356 AM PDT WED OCT 27 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: TEMPERATURES LATE TONIGHT WILL BE MOSTLY IN THE 20S. * IMPACTS: SENSITIVE VEGETATION WILL BE KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ026-271600- /O.CON.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 356 AM PDT WED OCT 27 2010 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURES: TEMPERATURES WILL BE IN THE 30 TO 36 DEGREE RANGE THROUGH SUNRISE. CLOUDS WILL KEEP CONDITIONS WARMEST ACROSS THE SOUTH HALF OF THE COUNTY. * IMPACTS: SENSITIVE VEGETATION COULD BE KILLED IF NOT PROTECTED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ORZ023-271600- /O.CON.KMFR.FR.Y.0037.000000T0000Z-101027T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 356 AM PDT WED OCT 27 2010 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * TEMPERATURE: LOW TEMPERATURES THROUGH SUNRISE WILL BE MOSTLY IN THE 33 TO 37 DEGREE RANGE. LOCAL FROST CONDITIONS WILL OCCUR. * IMPACTS: SENSITIVE VEGETATION COULD SUFFER DAMAGE IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ STAVISH
6 follow-up statements
092 WWUS76 KMFR 271549 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 849 AM PDT WED OCT 27 2010 CAZ081-272200- /O.EXP.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ /O.CON.KMFR.WI.Y.0029.101028T0000Z-101028T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 849 AM PDT WED OCT 27 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY. * TEMPERATURES: TEMPERATURES WILL BEGIN TO RISE ABOVE FREEZING THIS MORNING AS THE LOW CLOUDS AND FOG BURN OFF. * WINDS: WINDS WILL GRADUALLY INCREASE THROUGH LATE AFTERNOON WITH GUSTS TO 45 MPH EXPECTED BY THE EVENING. THE STRONGEST WINDS WILL OCCUR NEAR WEED. * IMPACTS: TRAFFIC ON I-5 TONIGHT WILL EXPERIENCE STRONG WIND GUSTS AROUND WEED TONIGHT WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 45-55 ARE EXPECTED. && $$ ORZ024-271700- /O.EXP.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- INCLUDING THE CITY OF...GRANTS PASS 849 AM PDT WED OCT 27 2010 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. TEMPERATURES IN THE LOWER TO MIDDLE 30S WILL BEGIN TO RISE THIS MORNING AS THE LOW CLOUDS AND FOG DIMINISH. $$ CAZ080-082-271700- /O.EXP.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW... MOUNT SHASTA...DUNSMUIR...MCCLOUD 849 AM PDT WED OCT 27 2010 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. TEMPERATURES WILL BEGIN TO RISE ABOVE FREEZING THIS MORNING. $$ ORZ026-271700- /O.EXP.KMFR.FZ.W.0017.000000T0000Z-101027T1600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 849 AM PDT WED OCT 27 2010 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING. TEMPERATURES WILL BEGIN TO RISE ABOVE FREEZING THIS MORNING AS THE LOW CLOUDS AND FOG DIMINISH. $$ ORZ023-271700- /O.EXP.KMFR.FR.Y.0037.000000T0000Z-101027T1600Z/ CENTRAL DOUGLAS COUNTY- INCLUDING THE CITIES OF...ROSEBURG...SUTHERLIN...GREEN 849 AM PDT WED OCT 27 2010 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. TEMPERATURES IN THE MIDDLE 30S WILL BEGIN TO RISE THIS MORNING AS THE LOW CLOUDS AND FOG DIMINISH. $$ MW
130 WWUS76 KMFR 272128 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 228 PM PDT WED OCT 27 2010 CAZ081-280600- /O.CON.KMFR.WI.Y.0029.101028T0000Z-101028T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 228 PM PDT WED OCT 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * WINDS: STRONG SOUTH TO SOUTHEASTERLY WINDS WILL CONTINUE THROUGH THIS EVENING AND INTO TONIGHT WITH GUSTS OF 45 TO 50 MPH. THE STRONGEST WINDS WILL OCCUR NEAR WEED. * IMPACTS: TRAFFIC ON I-5 TONIGHT WILL EXPERIENCE STRONG WIND GUSTS AROUND WEED WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 45-55 ARE EXPECTED. && $$
851 WWUS76 KMFR 280058 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 558 PM PDT WED OCT 27 2010 ORZ026-280600- /O.EXB.KMFR.WI.Y.0029.000000T0000Z-101028T0600Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 558 PM PDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: STRONG SOUTH TO SOUTHEASTERLY WINDS WILL CONTINUE THROUGH THIS EVENING WITH WINDS OF 25 TO 35 MPH AND GUSTS OF 40 TO 45 MPH. THE STRONGEST WINDS WILL IN THE SOUTHERN END OF THE VALLEY. * IMPACTS: TRAFFIC...ESPECIALLY ON WEST TO EAST ORIENTED ROADS...WILL EXPERIENCE STRONG WIND GUSTS MAKING DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 40-50 MPH ARE EXPECTED. && $$ CAZ081-280900- /O.CON.KMFR.WI.Y.0029.000000T0000Z-101028T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 558 PM PDT WED OCT 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT THURSDAY. * WINDS: STRONG SOUTH TO SOUTHEASTERLY WINDS WILL CONTINUE THROUGH THIS EVENING AND INTO TONIGHT WITH GUSTS OF 45 TO 55 MPH. THE STRONGEST WINDS WILL OCCUR NEAR WEED. * IMPACTS: TRAFFIC ON I-5 TONIGHT WILL EXPERIENCE STRONG WIND GUSTS AROUND WEED WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 45-55 ARE EXPECTED. && $$ SVEN
359 WWUS76 KMFR 280512 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1012 PM PDT WED OCT 27 2010 CAZ081-281300- /O.EXT.KMFR.WI.Y.0029.000000T0000Z-101028T1300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1012 PM PDT WED OCT 27 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS: STRONG SOUTH TO SOUTHEAST WINDS WILL CONTINUE INTO THE EARLY MORNING HOURS WITH GUSTS TO NEAR 50 MPH. THE STRONGEST WINDS WILL OCCUR NEAR WEED. * IMPACTS: TRAFFIC ON I-5 TONIGHT WILL EXPERIENCE STRONG WIND GUSTS AROUND WEED WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 45-55 ARE EXPECTED. && $$ ORZ026-281300- /O.EXT.KMFR.WI.Y.0029.000000T0000Z-101028T1300Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 1012 PM PDT WED OCT 27 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM PDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT THURSDAY. * WINDS: SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO CONTINUE INTO THE EARLY MORNING HOURS. THE STRONGEST WINDS WILL BE BE ABOVE 2000 FEET AND MAINLY ACROSS THE SOUTHEAST END OF THE COUNTY. * IMPACTS: TRAFFIC...ESPECIALLY ON WEST TO EAST ORIENTED ROADS... WILL EXPERIENCE STRONG WIND GUSTS MAKING DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 40-50 MPH ARE EXPECTED. && $$ STAVISH
626 WWUS76 KMFR 281055 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 355 AM PDT THU OCT 28 2010 CAZ081-281300- /O.CON.KMFR.WI.Y.0029.000000T0000Z-101028T1300Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 355 AM PDT THU OCT 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. * WINDS: SOUTH TO SOUTHEAST WINDS GUSTING TO NEAR 45 MPH WILL DECREASE THROUGH SUNRISE. THE STRONGEST WINDS WILL OCCUR NEAR WEED. * IMPACTS: TRAFFIC ON I-5 TONIGHT WILL EXPERIENCE STRONG WIND GUSTS AROUND WEED WHICH CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 45-55 ARE EXPECTED. && $$ ORZ026-281300- /O.CON.KMFR.WI.Y.0029.000000T0000Z-101028T1300Z/ JACKSON COUNTY- INCLUDING THE CITIES OF...MEDFORD...ASHLAND 355 AM PDT THU OCT 28 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. * WINDS: SOUTHEAST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 45 MPH WILL DECREASE THROUGH SUNRISE. THE STRONGEST WINDS WILL BE BE ABOVE 2000 FEET AND MAINLY ACROSS THE SOUTHEAST END OF THE COUNTY. * IMPACTS: TRAFFIC...ESPECIALLY ON WEST TO EAST ORIENTED ROADS... WILL EXPERIENCE STRONG WIND GUSTS MAKING DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS GUSTS TO 40-50 MPH ARE EXPECTED. && $$ STAVISH
181 WWUS76 KMFR 281240 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 540 AM PDT THU OCT 28 2010 CAZ081-ORZ026-281345- /O.CAN.KMFR.WI.Y.0029.000000T0000Z-101028T1300Z/ CENTRAL SISKIYOU COUNTY-JACKSON COUNTY- INCLUDING THE CITIES OF...YREKA...WEED...MEDFORD...ASHLAND 540 AM PDT THU OCT 28 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS WILL STILL BE GUSTY IN THE SHASTA AND ROGUE VALLEYS EARLY THIS MORNING...SPEEDS HAVE DIMINISHED BELOW ADVISORY LEVELS. SOUTHERLY WINDS NEAR WEED WILL LOWER FROM GUSTS AROUND 35 MPH TO GUSTS AROUND 25 MPH. IN THE ROGUE VALLEY...SOUTHEAST WINDS GUSTING TO 30 MPH EARLY THIS MORNING WILL DIMINISH TO 20 MPH. $$ SANDLER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Oct 27, 3:30 AM PDT, 26 minutes earlier.
Area forecast discussion, Oct 27, 3:30 AM PDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
330 AM PDT WED OCT 27 2010
.DISCUSSION...IN THE NEAR-TERM...FOG AND LOW CLOUDS HAVE DEVELOPED
ACROSS MUCH OF THE WESTERN VALLEYS THIS MORNING WHICH WILL PREVENT
A WIDESPREAD FREEZE IN SOUTHWEST OREGON. THE STRATUS HAS SETTLED
IN WITH MUCH OF THE DOUGLAS AND JOSEPHINE COUNTY NEAR 37 DEGREES.
LOCAL FROST CONDITIONS ARE STILL POSSIBLE IN DOUGLAS AND JOSEPHINE
AND SOME FREEZING CONDITIONS ARE LIKELY IN JACKSON COUNTY DUE TO
PARTIAL CLEAR SKIES...ESPECIALLY NORTH OF MEDFORD. WILL LET THE
HEADLINES RIDE OUT THROUGH SUNRISE BUT FREEZE IMPACTS IN SOUTHWEST
OREGON WILL CERTAINLY BE LESS THAN EXPECTED.
A STRONG UPPER LOW OFF THE COAST WILL DIG SOUTHWARD BEYOND 130W
TODAY THROUGH THURSDAY. THIS LOW WILL GENERATE INCREASING SOUTH
WINDS ACROSS THE REGION THIS AFTERNOON THROUGH THURSDAY. THE
HIGHEST WIND IMPACTS WILL BE OVER THE COASTAL WATERS WHERE WINDS
WILL REACH GALE FORCE BEYOND 20 NM. ALSO...THE SHASTA VALLEY WILL
LIKELY INCREASE TO ADVISORY LEVELS AS A STRONG PRESSURE GRADIENT
DEVELOPS ACROSS THAT AREA TONIGHT.
THE SOUTH FLOW WILL ALSO GENERATE ENHANCED UPSLOPE PRECIPITATION
OVER NORTHERN CALIFORNIA TONIGHT. FAVORING THE NAM AND EC PRECIP
AMOUNTS...SNOW AMOUNTS ABOVE 5000 FEET WILL REACH ADVISORY AMOUNTS
SO HAVE POSTED THE WINTER WEATHER ADVISORY HEADLINE THERE.
NO MAJOR CHANGES WERE MADE OTHERWISE TO THE FORECAST OTHER THAN TO
REFINE LOWER POPS FOR THE FRIDAY TIME FRAME ESPECIALLY NORTH OF
THE CA BORDER. THE MODELS ARE TRENDING TOWARD A DRIER PERIOD HERE
IN BETWEEN SYSTEMS.
AS WE PROGRESS INTO THE WEEKEND...MODELS DIFFERENCES CONTINUE IN
TIMING IN THE NEXT FRONTAL SYSTEM. THE HIGHEST CONFIDENCE FOR
PRECIP IS IN THE SATURDAY NIGHT PERIOD. THE LATEST EC AND GFS
SOLUTIONS POINT TOWARD RIDGING IN THE SUNDAY NIGHT THROUGH TUESDAY
PERIOD WHICH WOULD PROVIDE MAINLY DRY AND MILD WEATHER WITH AREAS
OF OVERNIGHT AND MORNING WEST SIDE VALLEY FOG. DAY SHIFT MAY OPT
FOR LOWER POPS HERE.
&&
.AVIATION...AREAS OF IFR CIGS WEST OF THE CASCADES ACROSS INLAND
VALLEYS SHOULD BE WIDESPREAD THROUGH 16Z. LOCAL MVFR VIS IN FOG
EAST OF THE CASCADES AS WELL. AFTERNOON WEATHER WILL CLEAR TO VFR.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR ORZ023.
FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR ORZ024.
FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR ORZ026.
CA...FREEZE WARNING UNTIL 9 AM PDT THIS MORNING FOR CAZ080>082.
WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM PDT THURSDAY FOR
CAZ081.
WINTER WEATHER ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM PDT
THURSDAY ABOVE 5000 FEET FOR CAZ082-083.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS FROM 8 PM
THIS EVENING TO 11 AM PDT THURSDAY FOR PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THURSDAY
FOR PZZ350-356.
HAZARDOUS SEAS WARNING UNTIL 5 AM PDT EARLY THIS MORNING FOR
PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 PM PDT THIS
EVENING FOR PZZ370-376.
GALE WARNING FROM 8 PM THIS EVENING TO 11 AM PDT THURSDAY FOR
PZZ370-376.
HAZARDOUS SEAS WARNING FROM 8 PM THIS EVENING TO 11 AM PDT
THURSDAY FOR PZZ370-376.Hazardous weather outlook, Oct 26, 3:04 PM PDT, 12 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 304 PM PDT TUE OCT 26 2010 CAZ080>082-ORZ024-026-271600- WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY- SOUTH CENTRAL SISKIYOU COUNTY- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 304 PM PDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...TONIGHT A FREEZE WARNING WILL BE IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FREEZE WARNING WILL REMAIN IN EFFECT UNTIL 9 AM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ023-271600- CENTRAL DOUGLAS COUNTY- 304 PM PDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT A FROST ADVISORY WILL BE IN EFFECT BEGINNING AT 2 AM PDT TONIGHT. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FREEZE WARNING WILL REMAIN IN EFFECT UNTIL 9 AM PDT WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:41 AM PDT | Winter Weather Advisory | MFR | Siskiyou | 24 hr |
| Oct 26, 10:11 PM PDT | Gale Watch | MFR | 5 hr | |
| Oct 26, 10:11 PM PDT | Hazardous Seas Watch | MFR | 5 hr | |
| Oct 27, 3:32 AM PDT | Gale Warning | MFR | 31 hr | |
| Oct 27, 3:32 AM PDT | Hazardous Seas Warning | MFR | 31 hr | |
| Oct 27, 3:32 AM PDT | Small Craft Advisory for Winds | MFR | 31 hr | |
| Oct 27, 3:32 AM PDT | Small Craft Advisory for Hazardous Seas | MFR | 31 hr |
Nearby
Wind Advisories in California, 2010Wind Advisories in Oregon, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.